Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Is there any effect of nyquil on sleep apnea test?

I had a sleep apnea test done and took some nyquil before I went and was wondering if that could cause the test to be wrongThe reason I asked is because the results came back as mild sleep apnea and I feel tired all the time my husband says I snore alot do I feel like I have severe sleep apnea
Asked On : Tue, 18 Jan 2011
Answers:  1 Views:  663
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi. Welcome to Healthcaremagic

In Sleep Apnea, the person gets sleep disturbances/ wakes up during sleep. Person wakes up from 2 reason: 1. from obstruction of air ways (in pharynx) or 2. From Disturbances in brain.
NyQuil make you sleepy and drowsy. But in spite you sleepy, the test showed you that woke up frequently from sleep.
That mean you have sleep Apnea. Nyquil did not interfere with the test results. If you are symptomatic consult your MD for the treatment options.

Regards, Dr. Jagdish
Answered: Tue, 18 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor